Duke Mathematical Journal

A 7-manifold with positive curvature

Owen Dearricott

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We demonstrate the existence of a metric of positive sectional curvature on the 3-Sasakian 7-manifold over Hitchin's self-dual Einstein orbifold with k=5.

Article information

Duke Math. J., Volume 158, Number 2 (2011), 307-346.

First available in Project Euclid: 31 May 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry


Dearricott, Owen. A 7-manifold with positive curvature. Duke Math. J. 158 (2011), no. 2, 307--346. doi:10.1215/00127094-1334022. https://projecteuclid.org/euclid.dmj/1306847524

Export citation